Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

August 22, 2015Forsyth County, Georgia

NWS Atlanta, GA issued this special weather statement at Aug 22, 2015, 10:39 PM EDT for Forsyth County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 22, 2015, 10:39 PM EDT (02:39 UTC)
Expired
Aug 22, 2015, 11:15 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA

County Forsyth County, GA

The radar

The Atlanta radar (KFFC), 106 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.7 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2015-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 962 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2015-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
962 J/kg
Mixed-layer CIN
-22 J/kg
Mixed-layer LCL
1418 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

863 
WWUS82 KFFC 230239
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1039 PM EDT SAT AUG 22 2015
 
GAZ014-022-023-034-230315-
DAWSON GA-GWINNETT GA-FORSYTH GA-HALL GA-
1039 PM EDT SAT AUG 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAWSON...
NORTHEASTERN GWINNETT...FORSYTH AND SOUTHWESTERN HALL COUNTIES UNTIL
1115 PM EDT...

AT 1036 PM EDT...STRONG THUNDERSTORMS EXTENDED FROM NEAR CUMMING TO 
SUGAR HILL...MOVING NORTHEAST AT 15 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT   
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT... 
           UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD NOT BE    
           USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN LOW-   
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS  
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF 
           CONTROL DUE TO HYDROPLANING. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GAINESVILLE...CUMMING...SUGAR HILL...SUWANEE...BUFORD...FLOWERY
BRANCH...OAKWOOD...REST HAVEN...BUFORD DAM-LAKE LANIER PARKS...
AQUALAND PARK...WAR HILL PARK...CHESTATEE...DREW...LAKE LANIER
ISLANDS...MATT...CHESTNUT MOUNTAIN...HIGHTOWER...DUCKTOWN...SILVER
CITY AND COAL MOUNTAIN.

LAT...LON 3433 8392 3413 8381 3412 8382 3405 8404
      3411 8418 3420 8426 3438 8423
TIME...MOT...LOC 0236Z 235DEG 13KT 3419 8421 3409 8405 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Aug 22, 9:50 PM EDT, 49 minutes earlier.

Area forecast discussion, Aug 22, 9:50 PM EDT, 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
950 PM EDT SAT AUG 22 2015

.UPDATE...
UPPER SHORT WAVE MOVING INTO THE TN VALLEY OVERNIGHT SHOULD HELP
KEEP SOME CONVECTION GOING THROUGH THE NIGHT...WITH THE FAVORED AREA
ACROSS FAR NORTH GA. HAVE RAISED POPS FROM ATLANTA TO ATHENS NORTH
FOR A FEW HOURS BASED ON CURRENT RADAR.

41

.PREVIOUS
.SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...
LATEST SURFACE ANALYSIS STILL SHOWS THE REMNANTS OF AN OLD FRONTAL
BOUNDARY NEAR A LA GRANGE TO MILLEDGEVILLE LINE...WHERE DEWPOINTS
NORTH OF THE BOUNDARY ARE MOSTLY IN THE UPPER 60S TO LOWER 70S...
AND MID TO UPPER 70S SOUTH. IN THE UPPER LEVELS...A STRONG RIDGE OF
HIGH PRESSURE WAS ANCHORED OVER THE NORTHEAST GULF REGION AND PROVIDING
AN ACTIVE WESTERLY FLOW ACROSS THE FORECAST AREA. THE SHORT RANGE MODELS
REMAIN IN GOOD AGREEMENT AND SHOW A SERIES OF DISTURBANCES EMBEDDED IN
THIS WESTERLY FLOW TRAVERSING THE FORECAST AREA FROM THIS AFTERNOON
THROUGH SUNDAY AFTERNOON AND EVENING. THIS COUPLED WITH WEAK WIND
SHEAR AND MODEST CAPE VALUES IN THE 1500-2500 J/KG RANGE SUGGEST
MOST STORMS WILL REMAIN BELOW SEVERE LIMITS TONIGHT THROUGH SUNDAY
NIGHT. HOWEVER...MODEL SOUNDINGS ARE SHOWING SOME MID LEVEL DRY AIR
THAT COULD SUPPORT STRONG DOWNDRAFTS...INDICATING THE POTENTIAL FOR A
FEW STRONG TO POTENTIALLY DAMAGING WIND GUSTS IF AFTERNOON STORMS CAN
GET STRONG ENOUGH

OTHERWISE... A MAV AND MET BLEND WITH A LEAN TOWARD PERSISTENCE
LOOKED REASONABLE FOR TEMPS AND POPS THROUGH THE SHORT TERM.

16

.LONG TERM /MONDAY THROUGH SATURDAY/...
MAINLY ONLY TWEAKS TO THE LONG TERM BASED ON THE LASTEST GUIDANCE.

BDL

PREVIOUS DISCUSSION... THE EXTENDED FORECAST START OFF WITH
WEAKENING SHORTWAVE MOVING SOUTH THROUGH THE AREA AS THE NEXT
FRONTAL SYSTEM APPROACHES NW GA. THIS FRONT MOVES INTO N GA MONDAY
MORNING BUT THERE IS NOT MUCH MOISTURE ASSOCIATED WITH IT. THIS
BOUNDARY WILL ACT AS A CATALYST FOR STORMS TO DEVELOP ACROSS THE
AREA MONDAY BUT DRIER AIR MOVES IN RIGHT BEHIND IT MONDAY
AFTERNOON AND EVENING. THIS DRIER AIR IS EXPECTED TO STAY ACROSS
THE REGION THROUGH FRIDAY. THE FRONT DOES STALL ACROSS NORTHERN FL
WED AND THU BEFORE MOVING EAST OUT INTO THE ATLANTIC FRIDAY. WITH
THIS FRONT STALLING IT DOES HELP INCREASE MOISTURE ACROSS EASTERN
PORTIONS OF THE STATE THU AND FRIDAY BUT SHOULD JUST SEE MAINLY
INCREASED CLOUD COVER. TEMPS REMAIN IN THE 80S TO MID 90S THROUGH
THE EXTENDED.

01

&&

.AVIATION...
00Z UPDATE...

WITH AN UPPER SHORT WAVE EXPECTED TO MOVE INTO THE TN VALLEY
OVERNIGHT THERE MAY BE ISOLATED SHOWERS AND THUNDERSTORMS THROUGH
THE NIGHT. WILL HAVE TO WAIT AND SEE IF THEY WILL AFFECT THE TAF
SITES. SOME MVFR POSSIBLE TOWARD MORNING WITH GRADUAL
IMPROVEMENT. WINDS LIGHT AND VARIABLE OVERNIGHT BECOMING NORTHWEST 5
TO 8KT AFTER 14Z.

//ATL CONFIDENCE...00Z UPDATE...
MEDIUM ON ALL ELEMENTS.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          71  88  71  92 /  30  30  10  30
ATLANTA         72  88  73  89 /  30  30  10  30
BLAIRSVILLE     65  83  66  83 /  40  30  10  20
CARTERSVILLE    70  88  70  88 /  30  30  10  20
COLUMBUS        75  91  74  93 /  30  20  10  30
GAINESVILLE     71  86  72  88 /  40  30  10  20
MACON           73  91  73  93 /  30  30  10  30
ROME            70  89  71  88 /  30  20  10  20
PEACHTREE CITY  71  89  71  90 /  30  30  10  30
VIDALIA         74  91  73  94 /  30  40  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...41
LONG TERM....BDL
AVIATION...41
Hazardous weather outlook, Aug 22, 6:00 PM EDT, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
600 PM EDT SAT AUG 22 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-230930-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
600 PM EDT SAT AUG 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...TONIGHT...

...ISOLATED THUNDERSTORMS POSSIBLE TONIGHT...

ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA
TONIGHT...MAINLY THIS EVENING. INSTABILITY WILL BE MODERATE AT BEST
AND A FEW STRONG STORMS ARE POSSIBLE...HOWEVER SEVERE THUNDERSTORMS
ARE NOT EXPECTED.

.WEATHER HAZARDS EXPECTED...

THE MAIN THREAT WILL BE LOCALLY HEAVY RAINFALL THAT COULD CAUSE
BRIEF FLOODING IN LOW-LYING...FLOOD-PRONE...AREAS. IN ADDITION...
STRONG GUSTY WINDS AND FREQUENT LIGHTNING ARE ALSO POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

AFTERNOON AND EVENING THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH
TUESDAY FOR MOST OF NORTH AND CENTRAL GEORGIA. EXPECT LOCALLY HEAVY
RAINFALL...GUSTY WINDS AND FREQUENT LIGHTNING TO BE THE MOST LIKELY
HAZARDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Aug 22, 5:22 PM EDT, 5 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
522 PM EDT SAT AUG 22 2015

GAZ112-113-222200-
MONTGOMERY GA-TOOMBS GA-
522 PM EDT SAT AUG 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONTGOMERY AND
TOOMBS COUNTIES UNTIL 600 PM EDT...

AT 521 PM EDT...A STRONG THUNDERSTORM WAS NEAR ALSTON...OR 9 MILES
SOUTHWEST OF LYONS...MOVING EAST AT 10 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
VIDALIA...UVALDA...SANTA CLAUS...ALSTON...CEDAR CROSSING...JOHNSON
CORNER...ROCK SPRINGS...CHARLOTTEVILLE...TOOMBS CENTRAL...SOUTH
THOMPSON...ENGLISH EDDY...CENTER...GRAYS LANDING...NEW BRANCH AND
MCNATT FALLS.

LAT...LON 3194 8228 3193 8230 3195 8231 3193 8231
      3194 8238 3196 8238 3196 8240 3195 8240
      3196 8246 3196 8250 3197 8254 3220 8250
      3217 8219 3191 8223
TIME...MOT...LOC 2121Z 283DEG 10KT 3208 8240
Special weather statement, Aug 22, 9:52 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
952 PM EDT SAT AUG 22 2015

GAZ022-023-033-034-230230-
NORTH FULTON GA-GWINNETT GA-FORSYTH GA-HALL GA-
952 PM EDT SAT AUG 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NORTH FULTON...
NORTHERN GWINNETT...FORSYTH AND SOUTHWESTERN HALL COUNTIES UNTIL 1030
PM EDT...

AT 951 PM EDT...A STRONG THUNDERSTORM WAS NEAR MILTON...MOVING
NORTHEAST AT 10 MPH.

  HAZARD...FREQUENT LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY.
           ELECTRICAL APPLIANCES SHOULD NOT BE USED UNLESS IN AN
           EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CUMMING...ALPHARETTA...MILTON...SUGAR HILL...SUWANEE...BUFORD...REST
HAVEN...BUFORD DAM-LAKE LANIER PARKS...AQUALAND PARK...DREW...LAKE
LANIER ISLANDS...MATT...BROOKWOOD...HIGHTOWER...DUCKTOWN AND COAL
MOUNTAIN.

LAT...LON 3430 8403 3425 8398 3417 8395 3405 8397
      3405 8419 3411 8430 3415 8430 3419 8426
      3429 8426 3431 8425
TIME...MOT...LOC 0151Z 228DEG 10KT 3413 8421
Special weather statement, Aug 22, 10:08 PM EDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1008 PM EDT SAT AUG 22 2015

GAZ022-023-033-034-230245-
NORTH FULTON GA-GWINNETT GA-FORSYTH GA-HALL GA-
1008 PM EDT SAT AUG 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NORTH FULTON...
NORTHERN GWINNETT...FORSYTH AND SOUTHWESTERN HALL COUNTIES UNTIL 1045
PM EDT...

AT 1007 PM EDT...A STRONG THUNDERSTORM WAS NEAR CUMMING...MOVING
NORTHEAST AT 10 MPH.

  HAZARD...WINDS UP TO 40 MPH...NICKEL SIZED HAIL AND FREQUENT
           LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD NOT BE
           USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CUMMING...JOHNS CREEK...ALPHARETTA...SUGAR HILL...SUWANEE...BUFORD...
FLOWERY BRANCH...OAKWOOD...REST HAVEN...BUFORD DAM-LAKE LANIER
PARKS...AQUALAND PARK...CHESTATEE...DREW...LAKE LANIER ISLANDS...
MATT...BROOKWOOD...DUCKTOWN...COAL MOUNTAIN AND OSCARVILLE.

LAT...LON 3429 8396 3417 8389 3402 8418 3410 8430
      3419 8427 3419 8426 3422 8426 3434 8414
TIME...MOT...LOC 0207Z 229DEG 9KT 3414 8419
Special weather statement, Aug 22, 10:16 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1016 PM EDT SAT AUG 22 2015

GAZ011-019-230300-
CHATTOOGA GA-FLOYD GA-
1016 PM EDT SAT AUG 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CHATTOOGA AND WESTERN
FLOYD COUNTIES UNTIL 1100 PM EDT...

AT 1014 PM EDT...A STRONG THUNDERSTORM WAS WEST OF CHATTOOGAVILLE...
MOVING EAST AT 20 MPH.

  HAZARD...WINDS UP TO 40 MPH AND FREQUENT LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SUMMERVILLE...LYERLY...MENLO...BERRYTON...JAMES H. FLOYD STATE
PARK...CHATTOOGAVILLE...COOSA AND HOLLAND.

LAT...LON 3455 8535 3441 8523 3425 8526 3423 8545
      3450 8551
TIME...MOT...LOC 0214Z 262DEG 17KT 3435 8555
Special weather statement, Aug 22, 10:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1039 PM EDT SAT AUG 22 2015

GAZ014-022-023-034-230315-
DAWSON GA-GWINNETT GA-FORSYTH GA-HALL GA-
1039 PM EDT SAT AUG 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DAWSON...
NORTHEASTERN GWINNETT...FORSYTH AND SOUTHWESTERN HALL COUNTIES UNTIL
1115 PM EDT...

AT 1036 PM EDT...STRONG THUNDERSTORMS EXTENDED FROM NEAR CUMMING TO
SUGAR HILL...MOVING NORTHEAST AT 15 MPH.

  HAZARD...WINDS UP TO 40 MPH...FREQUENT LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF LIGHT...
           UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD NOT BE
           USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN LOW-
           LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. MOTORISTS
           SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE LOSS OF
           CONTROL DUE TO HYDROPLANING.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
GAINESVILLE...CUMMING...SUGAR HILL...SUWANEE...BUFORD...FLOWERY
BRANCH...OAKWOOD...REST HAVEN...BUFORD DAM-LAKE LANIER PARKS...
AQUALAND PARK...WAR HILL PARK...CHESTATEE...DREW...LAKE LANIER
ISLANDS...MATT...CHESTNUT MOUNTAIN...HIGHTOWER...DUCKTOWN...SILVER
CITY AND COAL MOUNTAIN.

LAT...LON 3433 8392 3413 8381 3412 8382 3405 8404
      3411 8418 3420 8426 3438 8423
TIME...MOT...LOC 0236Z 235DEG 13KT 3419 8421 3409 8405

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 9:52 PM EDTSpecial Weather StatementFFCForsyth38 min
Aug 22, 10:08 PM EDTSpecial Weather StatementFFCForsyth37 min
Aug 22, 10:16 PM EDTSpecial Weather StatementFFCChattooga44 min
Aug 22, 10:46 PM EDTSpecial Weather StatementFFCFloyd44 min
Aug 22, 11:00 PM EDTSpecial Weather StatementFFCPickens45 min
Aug 22, 11:09 PM EDTSpecial Weather StatementFFCForsyth, Gwinnett36 min
Aug 22, 11:18 PM EDTSpecial Weather StatementFFCWhite42 min
Aug 22, 11:22 PM EDTSpecial Weather StatementFFCFloyd38 min
Aug 22, 11:35 PM EDTSpecial Weather StatementFFCHall40 min
Aug 22, 11:38 PM EDTSpecial Weather StatementFFCBarrow, Walton37 min
Aug 22, 11:49 PM EDTSpecial Weather StatementFFCForsyth41 min
Aug 22, 11:59 PM EDTSpecial Weather StatementFFCBartow31 min
Aug 23, 12:06 AM EDTSpecial Weather StatementFFCWhite24 min
Aug 23, 12:13 AM EDTSpecial Weather StatementFFCJackson32 min
Aug 23, 12:15 AM EDTSpecial Weather StatementFFCOconee, Walton45 min
Aug 23, 12:22 AM EDTSpecial Weather StatementFFCGwinnett38 min
Aug 23, 12:27 AM EDTSpecial Weather StatementFFCBanks33 min
Aug 23, 12:29 AM EDTSpecial Weather StatementFFCForsyth, Hall31 min
Aug 23, 1:01 AM EDTSpecial Weather StatementFFCDeKalb, Rockdale, Walton29 min
Aug 23, 1:09 AM EDTSpecial Weather StatementFFCOconee36 min
Aug 23, 1:30 AM EDTSpecial Weather StatementFFCMorgan, Rockdale, Walton30 min
Aug 23, 1:54 AM EDTFlash Flood WarningFFCWalton4 hr
Aug 23, 1:57 AM EDTSpecial Weather StatementFFCMorgan, Oconee, Walton33 min
Aug 23, 2:41 AM EDTSpecial Weather StatementFFCGreene34 min
Aug 23, 3:20 AM EDTSpecial Weather StatementFFCGreene, Taliaferro, Warren, Wilkes40 min
Aug 23, 4:15 AM EDTRiver Flood WarningFFCForsyth7 days
Aug 23, 5:44 AM EDTSpecial Weather StatementFFCHaralson, Polk31 min
Aug 23, 6:07 AM EDTSpecial Weather StatementFFCTroup23 min
Aug 23, 6:14 AM EDTRiver Flood WarningFFCGwinnett, Walton7 days
Aug 23, 6:23 AM EDTSpecial Weather StatementFFCHeard37 min
Aug 23, 6:44 AM EDTSpecial Weather StatementFFCCoweta31 min
Aug 23, 6:59 AM EDTSpecial Weather StatementFFCCarroll, Haralson, Polk31 min
Aug 23, 7:15 AM EDTSpecial Weather StatementFFCDouglas30 min
Aug 23, 7:21 AM EDTSpecial Weather StatementFFCPaulding39 min
Aug 23, 7:44 AM EDTSpecial Weather StatementFFCDouglas, Fulton31 min
Aug 23, 7:56 AM EDTSpecial Weather StatementFFCCarroll, Heard49 min
Aug 23, 8:12 AM EDTSpecial Weather StatementFFCClayton, Cobb, Fayette, Fulton33 min
Aug 23, 8:37 AM EDTSpecial Weather StatementFFCDeKalb, Henry23 min
Aug 23, 8:41 AM EDTSpecial Weather StatementFFCCarroll, Coweta, Heard, Meriwether, Troup49 min
Aug 23, 8:53 AM EDTSpecial Weather StatementFFCFayette37 min
Aug 23, 8:55 AM EDTRiver Flood WarningFFCForsyth, Fulton33 hr
Aug 23, 9:02 AM EDTSpecial Weather StatementFFCLamar, Upson28 min
Aug 23, 9:07 AM EDTSpecial Weather StatementFFCDawson, Forsyth, Gwinnett, Henry, Lumpkin, Rockdale38 min
Aug 23, 9:26 AM EDTSpecial Weather StatementFFCCrawford, Lamar, Monroe, Taylor49 min
Aug 23, 9:43 AM EDTSpecial Weather StatementFFCBanks, Barrow, Butts, Clarke, Clayton, DeKalb and 12 more47 min
Aug 23, 10:03 AM EDTSpecial Weather StatementFFCCrawford, Macon, Peach42 min
Aug 23, 10:18 AM EDTSevere Thunderstorm WarningFFCBibb, Crawford, Houston, Macon, Peach42 min
Aug 23, 10:26 AM EDTSpecial Weather StatementFFCBaldwin, Clarke, Greene, Jackson, Jasper, Jones and 5 more49 min
Aug 23, 10:37 AM EDTSevere Thunderstorm WarningFFCBibb, Houston, Jones, Peach, Twiggs53 min
Aug 23, 11:05 AM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Bleckley, Houston, Jones, Pulaski and 2 more40 min
Aug 23, 11:12 AM EDTSpecial Weather StatementFFCBaldwin, Greene, Hancock, Oconee, Putnam48 min
Aug 23, 11:21 AM EDTSpecial Weather StatementFFCDooly39 min
Aug 23, 11:41 AM EDTSpecial Weather StatementFFCBleckley, Laurens, Wilkinson49 min
Aug 23, 11:52 AM EDTSpecial Weather StatementFFCGlascock, Taliaferro, Warren, Wilkes38 min
Aug 23, 12:03 PM EDTRiver Flood WarningFFCGwinnett9 hr
Aug 23, 12:03 PM EDTSpecial Weather StatementFFCDodge, Pulaski42 min
Aug 23, 12:15 PM EDTSpecial Weather StatementFFCEmanuel, Jefferson, Johnson, Treutlen, Washington60 min
Aug 23, 12:34 PM EDTSpecial Weather StatementFFCGlascock, Warren41 min
Aug 23, 12:44 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson, Washington46 min
Aug 23, 12:49 PM EDTSpecial Weather StatementFFCDodge, Montgomery, Telfair, Wheeler, Wilcox41 min
Aug 23, 1:30 PM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Telfair, Toombs, Treutlen, Wheeler45 min
Aug 23, 2:21 PM EDTSpecial Weather StatementFFCToombs24 min
Aug 23, 3:18 PM EDTSpecial Weather StatementFFCCrisp42 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.